Periodic balanced binary triangles - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2017

Periodic balanced binary triangles


A binary triangle of size $n$ is a triangle of zeroes and ones, with $n$ rows, built with the same local rule as the standard Pascal triangle modulo $2$. A binary triangle is said to be balanced if the absolute difference between the numbers of zeroes and ones that constitute this triangle is at most $1$. In this paper, the existence of balanced binary triangles of size $n$, for all positive integers $n$, is shown. This is achieved by considering periodic balanced binary triangles, that are balanced binary triangles where each row, column or diagonal is a periodic sequence.
Fichier principal
Vignette du fichier
article_final.pdf (2.45 Mo) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-01463665 , version 1 (09-02-2017)
hal-01463665 , version 2 (03-11-2017)
hal-01463665 , version 3 (23-11-2017)



Jonathan Chappelon. Periodic balanced binary triangles. Discrete Mathematics and Theoretical Computer Science, 2017, Vol. 19 no. 3 (3), ⟨10.23638/DMTCS-19-3-13⟩. ⟨hal-01463665v3⟩
253 View
709 Download



Gmail Mastodon Facebook X LinkedIn More